# SDR USAAD98190

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GSO - FLT 990 - AFTER TAKEOFF, PASSENGERS NOTED A BURNING SMELL IN THE CABIN.  FLIGHT RETURNED TO GSO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED FULL POWER RUN-UPS ON BOTH ENGINES AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
